# SDR SIMA20130527002

- Difficulty date: May 27, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N841AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145667
- Aircraft time: 24,364 hours, 24,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSP, FOUND THE LT SIDE CENTER FUSELAGE FAIRING EXTERNAL EMERGENCY LIGHT INOPERABLE.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE LT SIDE CENTER FUSELAGE FAIRING EXTERNAL EMERGENCY LIGHT LAMP IN REF WITH AMM 33-50-10-000-801-A AND 33-50-10-400-801-A.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
